On ℳ-contractibility
Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 35-39
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_45_1_35_39,
author = {Takemi Mizokami},
title = {On {\ensuremath{\mathscr{M}}-contractibility}},
journal = {Colloquium Mathematicum},
pages = {35--39},
year = {1981},
volume = {45},
number = {1},
doi = {10.4064/cm-45-1-35-39},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-45-1-35-39/}
}
Takemi Mizokami. On ℳ-contractibility. Colloquium Mathematicum, Tome 45 (1981) no. 1, pp. 35-39. doi: 10.4064/cm-45-1-35-39
Cité par Sources :